# SDR UALA2012081304381

- Difficulty date: August 6, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N578UA
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 64,427 hours, 22,676 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Damaged
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L ARM LIGHT IS OUT AFTER PUSH BACK PRIOR TO TAXI.  OPENED DOOR FOR THE OUTSIDE OF ACFT AND THE FORWARD END OF THE GIRT BAR APPEARS TO BE DAMAGED.  ACCOMPLISHED ADJUSTMENT OF L2 DOOR IAW AMM, OPS CHECKED GOOD.
